# SDR ASMF200708003

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 42,318 hours, 34,074 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DURING TAXI, CREW SELECTED SLATS EXTEND AND  THE HYDRAULIC QUANTITY LIGHT TURNED ON. MAINTENANCE DETECTED HYDRAULIC LEAK IN RT SYSTEM AND QUANTITY ZERO, SO THE SYSTEM WAS SERVICED AND HYDRAULIC PRESSURE WAS APPLIED AND THE LEAK WAS LOCATED AT THE RUDDER SHUTOFF VALVE, THIS VALVE WAS REPLACED IAW MM 27-20-09 TESTED CORRECT, ADDITIONALLY, WATER SEPARATORS OF BOTH AIR CONDITIONED PACKAGES WERE REPLACED IAW MM 21-20-02, TESTED CORRECT.
